Alert archive / Maine / Gale Warnings in 2021

Gale Warning 19, NWS Gray, ME

March 26, 2021

NWS Gray, ME issued this gale warning at Mar 26, 2021, 3:30 AM EDT. It took effect at Mar 26, 2021, 10:00 PM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 26, 2021, 3:30 AM EDT (07:30 UTC)
In effect from
Mar 26, 2021, 10:00 PM EDT
Expired
Mar 27, 2021, 6:02 AM EDT
In force
8 hr
Issued by
NWS Gray, ME

The text

As transmitted.

213 
WHUS71 KGYX 260730
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
330 AM EDT Fri Mar 26 2021

ANZ152-262130-
/O.UPG.KGYX.SC.Y.0027.210326T1200Z-210327T1200Z/
/O.NEW.KGYX.GL.W.0019.210327T0200Z-210327T1200Z/
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
330 AM EDT Fri Mar 26 2021

...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 8 AM EDT
SATURDAY...

* WHAT...West winds 20 to 25 kt with gusts up to 35 kt and seas 
  6 to 9 ft expected.

* WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, 
  ME out 25 NM.

* WHEN...From 10 PM this evening to 8 AM EDT Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ154-262130-
/O.UPG.KGYX.GL.A.0014.210326T1200Z-210327T0600Z/
/O.NEW.KGYX.GL.W.0019.210327T0200Z-210327T1200Z/
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
330 AM EDT Fri Mar 26 2021

...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 8 AM EDT
SATURDAY...

* WHAT...West winds 20 to 30 kt with gusts up to 35 kt and seas 
  5 to 8 ft expected.

* WHERE...Coastal Waters from Cape Elizabeth, ME to Merrimack 
  River, MA out 25 NM.

* WHEN...From 10 PM this evening to 8 AM EDT Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ150-151-153-262130-
/O.EXT.KGYX.SC.Y.0027.210326T1500Z-210327T1400Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-Casco Bay-
330 AM EDT Fri Mar 26 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO
10 AM EDT SATURDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 2
  to 5 ft expected.

* WHERE...Casco Bay, Penobscot Bay and Coastal Waters from 
  Stonington, ME to Port Clyde, ME out 25 NM.

* WHEN...From 11 AM this morning to 10 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
2 follow-up statements
763 
WHUS71 KGYX 261854
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
254 PM EDT Fri Mar 26 2021

ANZ150-270900-
/O.UPG.KGYX.SC.Y.0027.000000T0000Z-210327T1400Z/
/O.EXA.KGYX.GL.W.0019.210327T0200Z-210327T1200Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
254 PM EDT Fri Mar 26 2021

...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 8 AM EDT
SATURDAY...

* WHAT...West winds 20 to 30 kt with gusts up to 40 kt and seas 
  7 to 10 ft expected.

* WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME 
  out 25 NM.

* WHEN...From 10 PM this evening to 8 AM EDT Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ152-154-270900-
/O.CON.KGYX.GL.W.0019.210327T0200Z-210327T1200Z/
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
254 PM EDT Fri Mar 26 2021

...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 8 AM
EDT SATURDAY...

* WHAT...West winds 20 to 30 kt with gusts up to 40 kt and seas 
  6 to 9 ft expected.

* WHERE...Coastal Waters from Port Clyde, ME to Merrimack River,
  MA out 25 NM.

* WHEN...From 10 PM this evening to 8 AM EDT Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ151-153-270900-
/O.CON.KGYX.SC.Y.0027.000000T0000Z-210327T1400Z/
Penobscot Bay-Casco Bay-
254 PM EDT Fri Mar 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
SATURDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 35 kt and seas 
  3 to 6 ft.

* WHERE...Casco Bay and Penobscot Bay.

* WHEN...Until 10 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
017 
WHUS71 KGYX 271002
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
602 AM EDT Sat Mar 27 2021

ANZ154-280015-
/O.CAN.KGYX.GL.W.0019.000000T0000Z-210327T1200Z/
/O.EXA.KGYX.SC.Y.0027.000000T0000Z-210327T1400Z/
/O.NEW.KGYX.GL.A.0015.210328T1800Z-210329T2200Z/
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
602 AM EDT Sat Mar 27 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING...
...GALE WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY
AFTERNOON...

* WHAT...For the Small Craft Advisory, northwest winds 10 to 20 
  kt with gusts up to 30 kt and seas 3 to 5 ft. For the Gale 
  Watch, southwest winds 20 to 30 kt with gusts up to 45 kt and 
  seas 6 to 11 ft possible.

* WHERE...Coastal Waters from Cape Elizabeth, ME to Merrimack 
  River, MA out 25 NM.

* WHEN...For the Small Craft Advisory, until 10 AM EDT this 
  morning. For the Gale Watch, from Sunday afternoon through 
  Monday afternoon.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

ANZ150-152-280015-
/O.CAN.KGYX.GL.W.0019.000000T0000Z-210327T1200Z/
/O.EXB.KGYX.SC.Y.0027.000000T0000Z-210327T1600Z/
/O.NEW.KGYX.GL.A.0015.210328T1800Z-210329T2200Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
602 AM EDT Sat Mar 27 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EDT TODAY...
...GALE WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY
AFTERNOON...

* WHAT...For the Small Craft Advisory, north winds 15 to 25 kt 
  with gusts up to 30 kt and seas 4 to 7 ft. For the Gale Watch, 
  southwest winds 25 to 35 kt with gusts up to 45 kt and seas 8 
  to 13 ft possible.

* WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME 
  out 25 NM and Coastal Waters from Port Clyde, ME to Cape 
  Elizabeth, ME out 25 NM.

* WHEN...For the Small Craft Advisory, until noon EDT today. For 
  the Gale Watch, from Sunday afternoon through Monday afternoon.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

ANZ151-280015-
/O.EXT.KGYX.SC.Y.0027.000000T0000Z-210327T1600Z/
/O.NEW.KGYX.GL.A.0015.210328T1800Z-210329T2200Z/
Penobscot Bay-
602 AM EDT Sat Mar 27 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT TODAY...
...GALE WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY
AFTERNOON...

* WHAT...For the Small Craft Advisory, north winds 10 to 20 kt 
  with gusts up to 30 kt and seas 2 to 4 ft. For the Gale Watch, 
  southwest winds 20 to 30 kt with gusts up to 40 kt and seas 5 
  to 8 ft possible.

* WHERE...Penobscot Bay.

* WHEN...For the Small Craft Advisory, until noon EDT today. For 
  the Gale Watch, from Sunday afternoon through Monday afternoon.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

ANZ153-280015-
/O.CON.KGYX.SC.Y.0027.000000T0000Z-210327T1400Z/
/O.NEW.KGYX.GL.A.0015.210329T0800Z-210329T2200Z/
Casco Bay-
602 AM EDT Sat Mar 27 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...
...GALE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY
AFTERNOON...

* WHAT...For the Small Craft Advisory, northwest winds 10 to 15 
  kt with gusts up to 25 kt and seas 2 to 5 ft. For the Gale 
  Watch, west winds 15 to 25 kt with gusts up to 40 kt and seas 
  4 to 7 ft possible.

* WHERE...Casco Bay.

* WHEN...For the Small Craft Advisory, until 10 AM EDT this 
  morning. For the Gale Watch, from late Sunday night through 
  Monday afternoon.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this gale warning went out at Mar 25, 10:45 PM EDT, 4 hours 45 minutes earlier.

Area forecast discussion, Mar 25, 10:45 PM EDT, 4 hours 45 minutes before
Area Forecast Discussion
National Weather Service Gray ME
1045 PM EDT Thu Mar 25 2021

.SYNOPSIS...
Areas of dense fog and showers continue to decrease in coverage
this morning. Mild temperatures are once again expected. Rain
and a chance of thunderstorms for Friday, mainly in the morning.
Afternoon temperatures will rise to well above normal levels.
Another brief respite from precipitation is expected Saturday
before another low pressure moves through the region Sunday and
Sunday night with the potential for rain and mountain snows.
Much cooler air will build into the region early next week.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
1045 PM...This update just does some fine tuning on T/Td and
Sky, but overall forecast is unchanged with fog continuing to
spread inland and arrival of rain not expected until after 06Z.

850 PM...In the last half hour or so several sites have dropped
to a 1/4SM or less, so issuing DFA for the coastal zones and
those ME zone just inland from the coast. There could be some
improvement as the rain moves in the pre-dawn, but opted to let
it go go through the morning commute, and mid shift can end
early if needed.

815 PM...Forecast pretty much on track as to precip arrival and
timing /after midnight/. Fog is settling in along the coast and
into the ME Capital REgion this evening. A little ahead of
schedule, it should progress N and W through the foothills of
ME an across central and srn NH later tonight. Near the coast
could see some patches of dense fog, but for the most part
should settle in the 1-2SM vsby range in most places. Once the
rain that should mix it up a bit and should be vsby nudge up a
bit although fog will exist into Fri morning.

Previously...The low stratus along the coastal plain has been
slow to dissipate through the day today. This trend is expected
to continue over the next several hours, but the coastline is
unlikely to see much clearing this evening before mid and upper
level clouds move in ahead of our next approaching system.

Showers are expected to begin moving into southern NH after
midnight, and continue to spread northeastward through western Maine
by daybreak.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
Overall the models have been trending downward with
precipitation amounts, with a couple rounds of showers looking most
likely for most areas, rather than a period of steady rain. The
steadiest precip looks to be confined to near the Canadian border,
where the highest QPF amounts of slightly less than 1 inch are
expected. It's these same areas where rain is expected to end as
some light snow tomorrow night, but snowfall amounts of generally
less than 1 inch are expected.

With a break in the precipitation expected tomorrow as the low
pressure center passes to the north of the region, much of New
Hampshire will spend some time in the warm sector with breaks of
sunshine. Ahead of the cold front, a chance of thunderstorms exists
for much of New Hampshire tomorrow afternoon. Some of these storms
have the potential to bring some gusty winds, but south-
southwesterly winds will be gusty at times tomorrow even without the
presence of the thunderstorms.

Showers are expected to end across most areas by tomorrow evening,
except across the mountains where showers will likely transition to
snow showers and linger into the overnight hours. Westerly winds
will become gusty behind the front, with wind gusts of around 35mph
expected across southern areas.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
An active weather pattern continues through the weekend and
into next week with at least a couple chances for widespread
precipitation for the region. The primary system we have our
eyes turned to comes Sunday into Monday with rain, snow, and
potential for coastal and wind impacts. After this, quiet
ridging and a warming trend generally prevail although the wavy
upper air pattern brings more precipitation chances during the
second half of the work week.

Starting on Saturday, a cooler airmass in the wake of Friday's
departing system settles into the region under north to northwest
flow. Winds will diminish and skies will be generally clearing
through the day except for over the mountains where upsloping will
keep showers and clouds until about mid-day... with ridging
dominated by the end of the day. High temperatures, assuming a well-
mixed environment, warm into the 40s and 50s... coolest for western
Maine at around 40 and warmest for southern interior New Hampshire.
Saturday night's temperature forecast is deceptively tricky... high
pressure will be nearly overhead with a weak gradient and dew points
in the 20s at sunset Saturday, but by early Sunday high pressure
slides offshore and sets up a broad, moistening on shore flow. Do
think that places will decouple and cool into the 20s to low-30s
before onshore flow mixes more moisture into the boundary layer. So,
have trended the Saturday night forecast a little cooler based on
this assumption.

Attention then turns to a trough axis swinging across the Great
Lakes Sunday before negatively tilting and pushing through New
England by the end of Monday. The system is reflected at the surface
by an occluding low tracking through southern Canada, down the Saint
Lawrence. Rain, and perhaps a little light snow, breaks out over
New Hampshire and in the south-facing upslopes around mid-day
Sunday as southerly to southeasterly low-level wind fields ramp
up. Leaned on the lower end of temperature guidance owing to the
CAD, increasing cloud cover, and onshore flow with temperatures
remaining below 40 across most of western Maine and into
northern New Hampshire... but assumed the warm front makes it
into southern New Hampshire and up the Connecticut River Valley
where readings closer to 50 degrees are expected.

Thus, looking like a cold rain for much of the area. Am
reasonably confident on marginal boundary layer temperatures
supporting snow for the higher terrain and even some lower
elevation portions of western Maine... but then the question of
temperatures aloft arises. There is a good agreement that maxT
aloft rises well above freezing for the majority of the area,
but this may be subdued or delayed for western Maine depending
on how quickly the CAD can be scoured out. Thus a messy mixture
of cold rain, wet snow, and even some sleet or FZRA are on the
table for these cooler areas. Otherwise have a general
0.75-1.0" of rain forecast for the area, concentrated over the
south and southeast facing upslopes of the mountains, generally
concentrated in the Sunday afternoon and evening time period.
While a 60 kt jet at h850 crosses with the system, am not overly
concerned with wind gusts just yet assuming the surface remains
cool enough to kill lapse rates. However there may be a window
of gusty winds coming down off the downslopes of the Whites and
into portions of the upper Connecticut and Androscoggin Basins
Sunday evening.

The cold front associated with this system crosses by early
Monday with northwest flow and upsloping showers (snow over at
least the mountains) continuing through the day with fairly
seasonable temperatures expected. An early look at MOS guidance
indicates fairly breezy conditions on Monday with 25-30 kt wind
gust potential out of the northwest. A gradual warm trend takes
us through mid- week as long wave riding works eastward to the
coast and sets up a broad southwest flow. Readings in the 50s
and 60s can be expected by mid week. The next frontal system
approaches at some point during the latter half of the work
week.

&&

.AVIATION /03Z FRIDAY THROUGH TUESDAY/...
Short Term...
VFR conditions are expected to return tonight at most
airports due to low ceilings. Reduced visibilities are also likely
at times. Rain showers will spread from southwest to northeast
overnight, with scattered thunderstorms possible across western
terminals tomorrow afternoon. Westerly winds will gust up to 30kts
at times tomorrow night across southern areas following the passage
of a frontal boundary.

Long Term...IFR or worse in low ceilings and/or FG will be
possible Sunday in onshore flow, particularly for coastal
terminals. Widespread restrictions are expected later Sunday
into early Monday with RA and winds shifting from
southerly/southeasterly to northerly/northwesterly

&&

.MARINE...
Short Term...
An approaching cold front will cause southwesterly winds to
freshen and seas to build to SCA thresholds by late tomorrow
morning. A brief period of gales are possible tomorrow night across
the southern waters behind the frontal boundary, with SCA conditions
elsewhere.

Long Term...Seas around 5 ft linger over the outer waters
Saturday before diminishing Saturday night as high pressure
enters the waters. The next storm system crosses Sunday night
into Monday... low-end gales are possible ahead of the system
late Sunday, however gales are more likely in offshore flow
behind the system on Monday as it exits into the maritimes.

&&

.HYDROLOGY...
At this time we are not anticipating widespread flooding risk
across the forecast area. The bulk of the higher rain totals are
expected N of the region...and for an appreciable risk of minor
flooding we would need basin averages at or above 1 inch and
around an additional 2 inches of water from snow melt. Ensemble
guidance is somewhere between 10 and 40 percent chance of
widespread 1 inch QPF and only over far northern areas...so not
quite enough to headline but enough of a risk to pay close
attention to. The only river of concern at this time is the
Swift River at Roxbury, which is currently forecast to rise to
minor flood stage.

&&

.TIDES/COASTAL FLOODING...
Tides will be astronomically high Sunday. With a fetch of
easterly winds possible during that time, we will be on the
lookout for the potential for some minor coastal flooding.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...Dense Fog Advisory until 9 AM EDT Friday for MEZ019>028.
NH...Dense Fog Advisory until 9 AM EDT Friday for NHZ014.
MARINE...Small Craft Advisory from 8 AM Friday to 8 AM EDT Saturday for
     ANZ150>153.
     Gale Watch from 8 AM EDT Friday through late Friday night for
     ANZ154.

&&

SYNOPSIS...
NEAR TERM...Cempa/Clair
SHORT TERM...Clair
LONG TERM...Casey
AVIATION...
MARINE...
HYDROLOGY...
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Mar 25, 4:37 PM EDT, 10 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Gray ME
437 PM EDT Thu Mar 25 2021

MEZ018>028-NHZ014-262045-
Interior York-Central Interior Cumberland-Androscoggin-Kennebec-
Interior Waldo-Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-
Knox-Coastal Waldo-Coastal Rockingham-
437 PM EDT Thu Mar 25 2021

This Hazardous Weather Outlook is for Maine, south central Maine,
southwest Maine and southern New Hampshire.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Pockets of minor coastal flooding will be possible around the times
of high tide Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NHZ007>013-015-262045-
Sullivan-Merrimack-Belknap-Strafford-Cheshire-Eastern Hillsborough-
Interior Rockingham-Western And Central Hillsborough-
437 PM EDT Thu Mar 25 2021

This Hazardous Weather Outlook is for New Hampshire, central New
Hampshire and southern New Hampshire.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Gusty westerly winds will be likely Friday afternoon and evening.
There will be a brief window where gusts around 35 mph are possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MEZ012>014-033-NHZ002>006-262045-
Southern Oxford-Southern Franklin-Southern Somerset-
Interior Cumberland Highlands-Southern Coos-Northern Grafton-
Northern Carroll-Southern Grafton-Southern Carroll-
437 PM EDT Thu Mar 25 2021

This Hazardous Weather Outlook is for south central Maine, western
Maine and northern New Hampshire.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Some isolated minor river flooding is possible through the mountains
and foothills due to the combination of rainfall and snow melt.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MEZ007>009-NHZ001-262045-
Northern Oxford-Northern Franklin-Central Somerset-Northern Coos-
437 PM EDT Thu Mar 25 2021

This Hazardous Weather Outlook is for west central Maine, western
Maine and northern New Hampshire.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Some isolated minor river flooding is possible through the mountains
and foothills due to the combination of rainfall and snow melt.

Accumulating wet snow is possible Friday night and again Sunday into
Sunday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ150>153-262045-
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-
Casco Bay-
437 PM EDT Thu Mar 25 2021

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ154-262045-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
437 PM EDT Thu Mar 25 2021

...GALE WATCH IN EFFECT FROM FRIDAY MORNING THROUGH LATE FRIDAY
NIGHT...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 8:46 PM EDTDense Fog AdvisoryGYXAndroscoggin, Cumberland, Kennebec, Knox, Lincoln, Sagadahoc and 3 more15 hr
Mar 26, 12:21 PM EDTSpecial Weather StatementGYXAndroscoggin24 min
Mar 26, 4:19 PM EDTSevere Thunderstorm WarningGYXCumberland, Oxford, York41 min
Mar 26, 4:52 PM EDTSevere Thunderstorm WarningGYXCumberland, York38 min
Mar 26, 5:09 PM EDTSpecial Weather StatementGYXAndroscoggin, Sagadahoc36 min
Mar 26, 5:22 PM EDTSevere Thunderstorm WarningGYXAndroscoggin, Cumberland, Kennebec, Lincoln, Sagadahoc38 min
Mar 26, 5:29 PM EDTSpecial Weather StatementGYXCumberland31 min
Mar 26, 5:54 PM EDTSpecial Marine WarningGYX66 min
Mar 26, 6:00 PM EDTSpecial Weather StatementGYXKnox, Lincoln45 min
Mar 26, 3:31 AM EDTWind AdvisoryGYXCheshire, Hillsborough, Merrimack, Sullivan20 hr
Mar 26, 11:10 AM EDTSpecial Weather StatementGYXMerrimack35 min
Mar 26, 3:24 PM EDTSpecial Weather StatementGYXCarroll, Grafton36 min
Mar 26, 4:02 PM EDTSpecial Weather StatementGYXBelknap, Carroll28 min

Nearby

Gale Warnings in Maine, 2021Every gale warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.